# SDR AALA20060711

- Difficulty date: September 19, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N927AN
- Make and model: Boeing 737823
- Aircraft serial: 30077
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DFW - DURING TAKEOFF OXYGEN MASKS AT SEATS 27DEF DROPPED.  SEATS WERE VACANT.  LANDED DFW WITHOUT INCIDENT.  STOWED OXYGEN MASKS AND PANEL.  SYSTEM GROUND CHECKED NORMAL OPERATION.
